Previous |  Up |  Next


Title: Symplectic embedding of thin discs into a ball (English)
Author: Nishinou, Takeo
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959 (print)
ISSN: 2464-7136 (online)
Volume: 129
Issue: 2
Year: 2004
Pages: 125-128
Summary lang: English
Category: math
Summary: We perform symplectic embeddings of ‘thin’ discs into a small ball in arbitrary dimension, using the symplectic folding construction. (English)
Keyword: symplectic embedding
Keyword: symplectic folding
Keyword: non-squeezing theorem
MSC: 57R17
idZBL: Zbl 1053.57017
idMR: MR2073509
DOI: 10.21136/MB.2004.133901
Date available: 2009-09-24T22:13:29Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] F. Lalonde, D. McDuff: The geometry of symplectic energy.Ann. Math. (2) 141 (1995), 349–371. MR 1324138
Reference: [2] L. Traynor: Symplectic packing constructions.J. Differ. Geom. 42 (1995), 411–429. Zbl 0861.52008, MR 1366550, 10.4310/jdg/1214457236


Files Size Format View
MathBohem_129-2004-2_2.pdf 249.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo